advertisement
Question
Posted by: Daisy | 2010-09-21

Oratane

My dermotologist prescribed the above pill as my acne is quite severe at the moment. He has warned me that i should not fall pregnant while im on it as it will cause birth defects. I do want children in the future (im 28 now), so do i have to worry about this when planning for kids? My derm has recommended for me to be on this treatment for about 4-5 months, if i fall pregnant in a years time, will i have a normal baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Daisy
Oratane can cause severe birth defects so you must stay on a contraceptive for at least 1-2 months after you stopped the course. After that it would pose no danger if you fall pregnant.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-09-21

Hallo Daisy
Oratane can cause severe birth defects so you must stay on a contraceptive for at least 1-2 months after you stopped the course. After that it would pose no danger if you fall pregnant.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement